# SDR IXXA2022111602

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311N522051
- Condition: Damaged
- Location: Nr 2 Nacelle
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF # 2 PYLON INBOARD BATHTUB FITTING FOUND TO BE DAMAGED.
